# SDR ASAA2015123014792

- Difficulty date: December 30, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 71,726 hours, 41,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655828047
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT 360 FRAME IS CRACKED BETWEEN STR 13 AND 14 RT.  ACFT GROUNDED.  REPAIRED RT 360 FRAME BETWEEN STR 13 AND 14 RT IAW TASK CARD SB737-53A1399-400-4.
